# SDR QXEA200501197

- Difficulty date: August 28, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 9,357 hours, 9,724 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Actuator
- Part number: 800600M02
- Part serial: 413QX2
- Condition: Leaking
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: O

## Discrepancy

IDA FLIGHT 2361: DURING CLIMB NR 2 ENGINE OIL TEMP INCREASED TO 112 DEG C. CLOSED ENGINE INTAKE PER CHECKLIST. IN LEVEL FLIGHT OIL TEMP STABILIZED AT 88 DEG C.INTERROGATED CDS, DETERMINED MAXIMUM OIL TEMP 112.3 DEG C FOR 277.3 SECONDS OR 12.88 MINUTES. MAINTENANCE FOUND NR 2 ENGINE OIL COOLER FLAP DOOR ACTUATOR INOP. REMOVED AND REPLACED ACTUATOR IAW AMM TASKS 79-21-31-000-801 AND-400-801. OPS CHECK GOOD. REF TO SUSTAINED RUNNING AT OIL TEMP OUTSIDE SPECIFIED LIMITS. REFERENCE CHART LIMITS AMM 05-11-00, PGA 609. C/W AMM TASK 05-23-00-210-814, SUBTASK 05-53-00-680-002, ITEMS 1-6 FOR MTX PROCEDURES. ENGINE RUN C/W. NO LEAKS NOTED. OPS CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
